Access count of this item: 17

Files in This Item:
File Description SizeFormat 
2018-22.pdf107.31 kBAdobe PDFView/Open
Title: Pathological quotient singularities which are not log canonical in positive characteristic
Authors: Yamamoto, Takahiro
Author's alias: 山本, 貴大
Issue Date: 2018
Publisher: 京都大学数理解析研究所
Journal title: 代数幾何学シンポジウム記録
Volume: 2018
Start page: 152
End page: 152
Abstract: In characteristic zero, quotient singularities are log terminal. Moreover, we can check whether a quotient variety is canonical or not by using only the cyclic subgroups of the relevant finite group if the group does not have pseudo-reflections. In positive characteristic, a quotient variety is not log terminal, in general. In this paper, we give an example whose singularity cannot be determined by looking at proper subgroups.
Description: 於 城崎国際アートセンター(2018年10月22日-10月26日)
平成30年度科学研究費補助金 基盤研究(S)(課題番号15H05738, 代表 金銅誠之), 平成30年度科学研究費補助金 基盤研究(S)(課題番号17H06127, 代表 齋藤政彦), 平成30年度科学研究費補助金 基盤研究(S)(課題番号16H06337, 代表 高橋篤史)
Date : Oct. 22, 2018 (Mon) - Oct. 26, 2018 (Fri). Venue : Kinosaki International Arts Center.
Kinosaki Algebraic Geometry Symposium 2018 is partially supported by Grantin-Aid for Scientific Research (S) 15H05738, (S) 17H06127, and (S) 16H06337. Organizers: Hokuto Uehara (Tokyo Metropolitan University), Kiwamu Watanabe (Saitama University), Atsushi Kanazawa (Kyoto University)
Appears in Collections:2018

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.